# SDR FDEA201312183019

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 78,909 hours, 39,038 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON LG EXTENSION RECEIVED AN EICAS, GEAR  DOORS, ALERT.  PERFORMED GO AROUND TO READ QRH & PERFORM REQUIRED ACTIONS.  DOOR LIGHT & EICAS  MESSAGE SUBSEQUENTLY WENT OUT.   INSPECTED MLG DOORS IAW MM 32-12-00-6, MLG DOORS CHECKED NORMAL, NO DEFECTS NOTED.  INSPECTED NLG DOORS IAW MM 32-22-00-0, NLG DOORS CHECKED NORMAL IAW CREW  DEBRIEF GEAR DOORS OPERATED NORMALLY DURING REMAINDER OF APPROACH.
